MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFILL-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7310-0515-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation conclusion: the investigation of the returned coil system found the implant stretched at the proximal section, damaged, and separated from the pusher; however, no indications of activation using a detachment controller was found on the pusher heater coil.Further inspection found the pusher bodycoil offset/overlapping at approximately 39cm from the pusher heater coil, and the pusher hypotube bent at the proximal section.The investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant and pusher damage, but the damage is consistent with the device experiencing forces exceeding the implant and pusher's yield strength.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
As reported: during mca aneurysm coiling, the physician was using this hydrofill coil when it became loose from the pusher wire in the distal portion of the headway duo before reaching the targeted aneurysm.The duo was pulled out with the coil inside and they were able to push the coil out of the duo.Another coil was used and the case continued as planned with no injury to the patient.No other incident information was provided.

Brand Name
HYDROFILL-10-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22929690
Report Number2032493-2025-90451
Device Sequence Number13350653
Product Code KRD
UDI-Device Identifier00816777023391
UDI-Public(01)00816777023391(11)250414(17)300331(10)0001060767
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7310-0515-A2
Device Lot Number0001060767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO, DETAILS UNKNOWN
Patient SexUnknown